MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ilet displayed alert code 57 and the user restarted the device, which cleared the alarm; this aligns with a computer software problem involving the computer software component.Symptoms included no clinical signs, symptoms, or conditions.Outcomes included no health consequences or impact.Investigation included communication and interviews, analysis of information provided by the user, and an event history log review.Investigation of this case revealed a software runtime error consistent with a computer software problem within the computer software component.It was concluded, based on previously established findings for similar reports, that the cause was traced to software coding.If the device is returned, a physical evaluation will be performed, and a supplemental will be submitted.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50922438
Report Number3019004087-2026-67946
Device Sequence Number5330688
Product Code QFG
UDI-Device Identifier00850050080206
UDI-Public00850050080206
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Notification,Recall,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale